MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER COOL-TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER COOL-TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number ACT1520
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the incident sample has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the temperature was not displayed after puncturing.There was no patient harm.Another device was used to complete the procedure.
 
Additional Manufacturer Narrative
One act1520 was received for evaluation.A review of the lot number reported indicates that the product was within the assigned expiration date at the time of the reported incident.Visual inspection found no defects.The customer reported that the temperature was not stable.The reported condition was confirmed.The water circulated normally through the sample but the sample did not read the temperature properly.Evaluation found the thermocouple solder joint was broken.This is a manufacturing related failure.Corrective action was implemented subsequent to the manufacture of the incident device.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported the temperature was not displayed after starting the ablation.There was no patient harm.Another device was used to complete the procedure.

Brand Name
COOL-TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key6457050
Report Number1717344-2017-05184
Device Sequence Number621985
Product Code GEI
UDI-Device Identifier10884524001180
UDI-Public10884524001180
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Model NumberACT1520
Device Catalogue NumberACT1520
Device Lot Number62560335X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2017
Initial Date Received by Manufacturer 03/15/2017
Supplement Date Received by Manufacturer07/11/2017
Initial Report FDA Received Date04/04/2017
Supplement Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1